Computational and Mathematical Methods in Medicine

Computational and Mathematical Methods in Medicine / 2003 / Article

Review Article | Open Access

Volume 5 |Article ID 820273 | https://doi.org/10.1080/1027336042000288633

Nicola Bellomo, Elena De Angelis, Luigi Preziosi, "Multiscale Modeling and Mathematical Problems Related to Tumor Evolution and Medical Therapy", Computational and Mathematical Methods in Medicine, vol. 5, Article ID 820273, 26 pages, 2003. https://doi.org/10.1080/1027336042000288633

Multiscale Modeling and Mathematical Problems Related to Tumor Evolution and Medical Therapy

Received22 Jan 2004
Accepted22 Jan 2004

Abstract

This paper provides a survey of mathematical models and methods dealing with the analysis and simulation of tumor dynamics in competition with the immune system. The characteristic scales of the phenomena are identified and the mathematical literature on models and problems developed on each scale is reviewed and critically analyzed. Moreover, this paper deals with the modeling and optimization of therapeutical actions. The aim of the critical analysis and review consists in providing the background framework towards the development of research perspectives in this promising new field of applied mathematics.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views146
Downloads1079
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.